Advertisement

Number Theory pp 242-253 | Cite as

Weak uniform distribution of second-order linear recurring sequences

  • Gerhard Turnwald
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1380)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    G. Bruckner: Fibonacci sequence modulo a prime p ≡ 3 (mod 4), Fibonacci Quart. 8(1970), 217–220.MathSciNetzbMATHGoogle Scholar
  2. [2]
    R. T. Bumby: A distribution property for linear recurrence of the second order, Proc. Amer. Math. Soc. 50(1975), 101–106.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    D.R. Heath-Brown: Artin's conjecture for primitive roots, Quart. J. Math. Oxford Ser.(2) 37(1986), 27–38.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    W. Narkiewicz: Uniform distribution of sequences of integers in residue classes, Lecture Notes in Math., vol.1087, Springer-Verlag, Berlin and New York, 1984.zbMATHGoogle Scholar
  5. [5]
    A. P. Shah: Fibonacci sequence modulo m, Fibonacci Quart. 6(1968), 139–141.MathSciNetzbMATHGoogle Scholar
  6. [6]
    R. F. Tichy and G. Turnwald: Weak uniform distribution of u n+1=au n+b in Dedekind domains, Manuscripta Math. (to appear).Google Scholar
  7. [7]
    G. Turnwald: Uniform distribution of second-order linear recurring sequences, Proc. Amer. Math. Soc. 96(1986), 189–198.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Gerhard Turnwald
    • 1
  1. 1.Mathematisches Institut der UniversitätTübingenGermany

Personalised recommendations